RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Nasedkina, Yana Sergeevna

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:49
Abstract pages:703
Full texts:152
References:92
E-mail:

http://www.mathnet.ru/eng/person42664
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2013
1. Yu. A. Aminov, Ia. Nasedkina, “Conditions on a Surface $F^2\subset E^n$ to lie in $E^4$”, Zh. Mat. Fiz. Anal. Geom., 9:2 (2013),  127–149  mathnet  mathscinet  isi
2. Yu. A. Aminov, Ya. S. Nasedkina, “Conditions for a Two-Dimensional Surface in $E^5$ to Be Contained in a Hypersphere or a Hyperplane”, Mat. Zametki, 94:2 (2013),  163–174  mathnet  mathscinet  zmath  elib; Math. Notes, 94:2 (2013), 167–176  isi  scopus
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019